It has taken me a long time to post as I spent too much time writing rough drafts to everyone who posted me.Part of my work that I do
for charity fund raising involves writing and it is second nature to do rd's. Instead of responding individually, I'll write in general.
I did not overdose. I did not go to the E.R. I appreciate all of you who care and have compassion and the words you all expressed.
Thank you for your concern. It really does make me feel less alone with this pain and I feel a part of this
White Beard, excuse me for changing your name to Blue Beard. I must have had pirates on my mind!
I like your name and I won't change it again - promise! Also, I will be here for you when you are in pain
or any time you need to talk.
You asked me wht I went off the oxycontin. After being on it for 6.5 years, it was affecting my memory
and I started having memory lapses and I was forgetful. Also, I felt like a wet noodle and I was con-
stantly fatigued. At the same time, my childrens' daddy passed away from cancer. They were ages 13,
15, 17, and I wanted to be emotionally available for my children. As it turned out, I could not get off
it as soon as I wanted as I was having too much pain. I eventually got off and then felt balanced emo-
tionally and got my energy back.
During the last few weeks, I have had excrutiating pain and with it I've become emotionally upset.
I have been on suboxone for 4.5 months. It is the second time I've tried. The first time I had to go
back on oxycontin because of the pain due to before and after my last spinal surgery. Later, I told
my pm Dr. I wanted off the oxycontin again. This pm Dr. is a highly respected Dr. in his field. He
does research on all the narcotics/opiates .
Mrsm123, you are correct in what you said about
suboxone except in one area. Suboxone is a
narcotic antagonist. If one has been on oxycontin a laog time, as I was, suboxone is used to
withdraw, and eliminates those horrible withdrawal symptoms and provides some pain relief
in a medical sort of way. My husband, as a doctor and surgeon, has also researched this topic.
My pm Dr. also prescribed dilaudid,4 mg. tablets. As II said last night, one is not enough for
severe pain. He is aware that I take more than one at a time. Researching these narcotics,
he knows that dilaudid is the only one that is compatible with suboxone and provides pain
relief. I do need to discuss a med. adjustment with him and now that I am having all this
pain on a regular basis, something needs to be done.
My chemistry is very familiar with dilaudid. I've been given IVs of it in the e.r. (last IV was last
week) and other times in the e.r., and in the hospital after surgeries. And taking it orally is
not new in my life of cp. My tolerence is high and my pm Dr. is aware of this fact.
Palady, bless you for posting when you have so much on your plate, yet you have so much
compassion in your heart to help others. I can feel your caring. And I know you are going
through something so frustrating and annoying and it is sad it it this way. That is all an
understatement, but I've not gone through that and I don't know what to say except
that I do think of you and your situation even though I'm new and we havn'y talked
much at all, but I would like to post you. If you need to cry again, I'll cry with you
and I'll be a part of the big hug someone talked about
well, I did not mean to alarm anyone last night. I did not explain enough about
with meds. As I posp, and read all of yours, I'll learn more about
what to say and how to
Pamela, thanks for telling me you are also a computer novice. I appreciate it.
Someone talked about
knitting. Anice? Anyway, I love to knit and design sweaters and
clothes. Also, I love creating art and photography. I got off my topic.
Thank you everyone for you concern and advice.
Miss Suzie The sun must eventually shine behind the clouds of pain
Post Edited (Miss. Suzie) : 4/11/2009 6:33:28 PM (GMT-6)